# SDR SWAA2022040613537

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: ***CORROSION*** ON 48 SECTION ACCESS DOOR; 311BL; AROUND PERIPHERY OF DOOR. / SECTION 48 ACCESS DOOR; 311BL; DOOR SKIN WAS REMOVED AND REPLACED PER W.O. 528552; CUSTOMER P.O. 7523138-18R. INSTALLED DOOR PER AMM 52-49-11-400-802. PERFORMED SECTION 48 ACCESS AND BLOW OUT DOOR TEST. TEST WAS GOOD PER AMM 52-49-11-720-801.
